# SDR SWAA2024083015303

- Difficulty date: July 15, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS663 VAPOR BARRIER WEB CRACKED AT LBL44 (MARKED)<[01] REPAIR TO BE ACCOMPLISHED ON FAULT#TTG8Q00ULQ9C.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
